# SDR A6WA201441293

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 7170 · Engine Drains
- Part: Skin
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JET PIPE HAS 3 CRACKS IN SKIN AROUND COMBUSTOR DRAIN.  REPAIRED CRACKS IAW STS EA 15-2014-050.
